# SDR 2015FA0000004

- Difficulty date: January 12, 2015
- Submitted: January 12, 2015
- Operation: General aviation
- Aircraft: N412PP
- Make and model: Bell 412
- Aircraft serial: 33207
- Aircraft time: 9,379 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Barrel Nut
- Part number: NAS577B8A
- Condition: Cracked
- Location: Tailboom Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 OF 4 BARREL NUTS THAT ATTACH THE TAILBOOM TO THE AIRFRAME WAS FOUND TO BE CRACKED ACROSS THE THREADS ON 2 SIDES. THE NUT HAD BEEN REMOVED AS PART OF A MAJOR INSPECTION.
